# SDR UPS00432181

- Difficulty date: March 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 58,016 hours, 14,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 70750063
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C, IN  REAR CARGO HOLD CORRODED AND SHEARED FASTENER ON SHEAR TIE AT BS .2160 BETWEEN STRINGERS 47 - 48 RT.  CARRY OUT REPAIR.     SHERE TIES FABRICATED I.A.W WORK ORDERS E0097634 & E0097646  INSTALLED I.A.W SRM 53-10-04.
